MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS FX2 SHOULDER PROSTHESIS; AEQUALIS FX2 HUMERAL STEM

TORNIER S.A.S. AEQUALIS FX2 SHOULDER PROSTHESIS; AEQUALIS FX2 HUMERAL STEM
Model Number DIA. 11 L130
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Codes Failure of Implant (1924); Patient Problem/Medical Problem (2688)
Date of Event 08/31/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
At 3 months post-op, the poly was disassociated from the stem.The surgeon decided to keep the stem in the patient.
 
Additional Manufacturer Narrative
Recall information to fda done on 19-sept-2016 under recall id 1649390-09/16/16-001-r.This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Patient lifted a 2x4 on (b)(6) 2016, felt and heard a pop, severe pain, rested, sling, motrin gave no relief, follow up in office (b)(6) 2016, shows dissociation of poly from stem.Stem left in place.

Brand Name
AEQUALIS FX2 SHOULDER PROSTHESIS
Common Device Name
AEQUALIS FX2 HUMERAL STEM
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5952037
Report Number3000931034-2016-00136
Device Sequence Number569646
Product Code KWS
UDI-Device Identifier03700386956980
UDI-Public03700386956980
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2021
Device Model NumberDIA. 11 L130
Device Catalogue NumberDWK124B
Device Lot Number7153AQ
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/31/2016
Supplement Date Received by Manufacturer08/31/2016
Initial Report FDA Received Date09/15/2016
Supplement Report FDA Received Date12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight98